Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem by Leon Greenberg


Author: A. W. Mason
Journal: Proc. Amer. Math. Soc. 23 (1969), 18-23
MSC: Primary 30.49; Secondary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0245794-6
MathSciNet review: 0245794
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Greenberg, Note on normal subgroups of the modular group, Proc. Amer. Math. Soc. 17 (1966), 1195-1198. MR 0199274 (33:7423)
  • [2] M. I. Knopp and M. Newman, Congruence subgroups of positive genus of the modular group, Illinois J. Math. 9 (1965), 577-583. MR 0181675 (31:5902)
  • [3] A. M. Macbeath, Fuchsian groups, Lectures at Queen's College, Dundee, Scotland, 1961.
  • [4] A. W. Mason, Lattice subgroups of free congruence groups, Glasgow Math. J. 10 (1969), 106-115. MR 0276365 (43:2112)
  • [5] M. Newman, Free subgroups and normal subgroups of the modular group, Illinois J. Math. 8 (1964), 262-265. MR 0159865 (28:3081)
  • [6] -, Classification of normal subgroups of the modular group, Trans. Amer. Math. Soc. 126 (1967), 267-277. MR 0204375 (34:4217)
  • [7] K. Wohlfahrt, An extension of F. Klein's level concept, Illinois J. Math. 8 (1964), 529-535. MR 0167533 (29:4805)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.49, 10.00

Retrieve articles in all journals with MSC: 30.49, 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245794-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society